# SDR CALA2024092002453

- Difficulty date: September 18, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N27015
- Make and model: Boeing 777224
- Aircraft serial: 28678
- Aircraft time: 112,945 hours, 11,591 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Activation
- Location: Brake Temp
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKEOFF REJECTED AT  65 KNOTS. HIGHEST BRAKE  TEMP 2.2 INFO ONLY FROM CREW . BRAKE TEMP STATED IS WITHIN NORMAL OPERATIONAL LIMITS. OK TO CONT.
